Glasner, Eli; Weiss, Benjamin
Strictly ergodic, uniform positive entropy models
Bulletin de la Société Mathématique de France, Tome 122 (1994) no. 3 , p. 399-412
Zbl 0833.54022 | MR 95k:28035 | 2 citations dans Numdam
doi : 10.24033/bsmf.2239
URL stable : http://www.numdam.org/item?id=BSMF_1994__122_3_399_0

Bibliographie

[B1] Blanchard (F.). — Fully Positive Topological Entropy and Topological Mixing, AMS Contemporary Mathematics, Symbolic Dynamics and Applications, t. 135, 1992. MR 93k:58134 | Zbl 0783.54033

[B2] Blanchard (F.). — A Disjointness Theorem involving Topological Entropy, Bull. Soc. Math. France, t. 121, 1993, p. 465-478. Numdam | MR 95e:54050 | Zbl 0814.54027

[B-L] Blanchard (F.) and Lacroix (Y.). — Zero-entropy Factors of Topological Flows, to appear in Proc. Amer. Math. Soc. Zbl 0787.54040

[D-G-S] Denker (M.), Grillenberger (C.) and Sigmund (K.). — Ergodic Theory on Compact Spaces, Springer Verlag, Lecture Notes in Math., t. 527, 1976. MR 56 #15879 | Zbl 0328.28008

[F] Furstenberg (H.). — Disjointness in Ergodic Theory, Minimal Sets, and a Problem in Diophantine Approximation, Math. Systems Theory, t. 1, 1967, p. 1-55. MR 35 #4369 | Zbl 0146.28502

[F-W] Furstenberg (H.) and Weiss (B.). — On Almost 1-1 Extensions, Israel J. Math., t. 65, 1989, p. 311-322. MR 90g:28020 | Zbl 0676.28010

[G] Glasner (S.). — Minimal Skew Products, Trans. Amer. Math. Soc., t. 260, 1980, p. 509-514. MR 82f:54069 | Zbl 0434.54031

[G-W] Glasner (S.) and Weiss (B.). — On the Construction of Minimal Skew Products, Israel J. Math., t. 34, 1979, p. 321-336. MR 82f:54068 | Zbl 0434.54032

[L] Lehrer (E.). — Topological Mixing and Uniquely Ergodic Systems, Israel J. Math., t. 57, 1987, p. 239-255. MR 88g:28021 | Zbl 0635.28009

[P] Peleg (R.). — Weak Disjointness of Transformation Groups, Proc. Amer. Math. Soc., t. 33, 1972, p. 165-170. MR 45 #7694 | Zbl 0237.54031

[R] Rudolph (D. J.). — Fundamentals of Measurable Dynamics. — Clarendon Press, Oxford, 1990. MR 92e:28006 | Zbl 0718.28008

[W1] Weiss (B.). — Countable Generators in Dynamics, Universal minimal models, AMS Contemporary Mathematics, Proc. Conf. honoring Dorothy Maharam Stone, t. 94, 1989, p. 321-326. MR 90g:28025 | Zbl 0754.28013

[W2] Weiss (B.). — Strictly Ergodic Models for Dynamical Systems, Bull. Amer. Math. Soc., t. 13, 1985, p. 143-146. MR 87c:28026 | Zbl 0615.28012